Homology, Homotopy and Applications

Volume 20 (2018)

Number 2

Generalized Steenrod homology theories are identical with partially continuous homology theories

Pages: 61 – 77

DOI: http://dx.doi.org/10.4310/HHA.2018.v20.n2.a4

Author

Peter Mrozik

Abstract

It is shown that generalized Steenrod homology theories are identical with partially continuous homology theories which are characterized by a short exact $\underleftarrow{\mathrm{lim}}^{1}$-sequence.

Keywords

Steenrod homology theory, partially continuous homology theory

2010 Mathematics Subject Classification

55N20, 55N40, 55P55

Full Text (PDF format)

Received 22 April 2016

Received revised 17 December 2016

Published 2 May 2018